# SDR AALA2019122429007

- Difficulty date: December 21, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 12,925 hours, 5,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT ABORTED TAKE OFF AT 78 KNTS DUE TO FO WINDOW OPENED ON TAKE OFF ROLL. MAINTENANCE PERFORMED OPERATION CHECK OF WINDOW IAW AMM 56-12-11. OPS CHECK NORMAL.
